Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Swelling In Jaw After TMJ Surgery

TMJ surgery with Jaws aligned now/braces. Jaw closed. Question. I am in a good bit of pain. I have had ice on my jaw but it is not helping the swelling. My jaw is swollen double. I feel pretty miserable today. My ears and jaws are hurting very bad.
I have lost 6 pounds. I feel very weak. I fixed another smoothie this morning. Have also been very dizzy. I have to take Lyrica for my fibromyalgia. We got the Lyrica in liquid form. Lyrica has a side effect of making people dizzy. I am struggling with getting up because I have almost fail several times.
Mon, 20 Oct 2014
Report Abuse
Dentist, Oral and Maxillofacial Surgery 's  Response
Thanks for your query, I have gone through your query.
The swelling following in jaw after TMJ surgery can be of inflammatory origin or it can be secondary to damage of lymphatics. It is common after surgery, it will come down in 3-5days. Mean while you can take analgesic with anti inflammatory drugs like diclofenac and serratiopeptidase respectively.
The dizziness can be because of the adverse effects of the drug lyrica. It is a sedative drug.
I hope my answer will help you, take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Suggest Treatment For Swelling In Jaw After TMJ Surgery

Thanks for your query, I have gone through your query. The swelling following in jaw after TMJ surgery can be of inflammatory origin or it can be secondary to damage of lymphatics. It is common after surgery, it will come down in 3-5days. Mean while you can take analgesic with anti inflammatory drugs like diclofenac and serratiopeptidase respectively. The dizziness can be because of the adverse effects of the drug lyrica. It is a sedative drug. I hope my answer will help you, take care.